# SDR UPS01436109

- Difficulty date: June 5, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - BODY FAIRING SUPPORT FOUND CORRODED AT BS 880 BL 0 - LBL 45.  LT BODY FAIRING SUPPORT STA 880 BETWEEN LBL 30 - LBL 50 REPAIRED PER SRM 53-50-05 FIG 2.
